MAUDE Adverse Event Report: GRACE MANUFACTURING, INC. BALL TIP ELECTRODE FOR RIGID CYSTOSCOPES; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

GRACE MANUFACTURING, INC. BALL TIP ELECTRODE FOR RIGID CYSTOSCOPES; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 25910-06
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Urologist using bugby ball tip electrode.When he removed it from the patient, he noticed the ball tip was missing.Upon inspection, the surgeon located the ball tip adhered to the bladder.He was able to retrieve the ball tip with no harm to the patient.

Brand Name
BALL TIP ELECTRODE FOR RIGID CYSTOSCOPES
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
GRACE MANUFACTURING, INC.
614 sr 247
russellville AR 72802
MDR Report Key11618526
Report Number11618526
Device Sequence Number3021020
Product Code FAS
UDI-Device Identifier10801334000806
UDI-Public(01)10801334000806
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2021
Report Date (Section F) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25910-06
Device Catalogue NumberRET107K
Device Lot Number1028468
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/05/2021